Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1981, Volume 49, Issue 3

Infinite Horizon Programs<679:IHP>2.0.CO;2-W
p. 679-711

Michael J. P. Magill

This paper presents a general framework for the analysis of programs over an infinite horizon in continuous time. Sufficient conditions for the existence of an optimal program are derived and are shown to reduce to the condition that the underlying preference ordering exhibit impatience in a topology determined by the underlying technology.

Log In To View Full Content